On the equivalence of the bidirected and hypergraphic relaxations for Steiner tree

Feldmann, Andreas Emil and Konemann, J and Olver, N and Sanita, L (2016) On the equivalence of the bidirected and hypergraphic relaxations for Steiner tree. MATHEMATICAL PROGRAMMING, 160 (1-2). pp. 379-406. ISSN 0025-5610 10.1007/s10107-016-0987-5

[img] Text
Feldmann_379_3177623_z.pdf
Restricted to Registered users only

Download (863kB)
Item Type: Article
Uncontrolled Keywords: RATIO; GRAPHS; FASTER APPROXIMATION ALGORITHM
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 03 Feb 2017 08:45
Last Modified: 03 Feb 2017 08:45
URI: http://eprints.sztaki.hu/id/eprint/9059

Update Item Update Item